# SDR IPXA10160703

- Difficulty date: June 23, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 869
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BULB BURNED OUT.  RELAMPED EMERGENCY LIGHT ANNUNCIATION PERFORMED ADJ/TEST OF EMERGENCY LIGHT ANNUNCIATOR IAW 33-14-00-05. ANNUNCIATOR OPS NORMAL.
